# SDR FDKA200609250

- Difficulty date: September 7, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 11,918 hours, 11,511 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3632501003
- Part serial: 01395
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,930 hours, 11,521 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6087 CAK.  CREW NOTED FLAPS LOW SPEED MESSAGE.  MAINTENANCE REMOVED AND REPLACED FECU.
